# SDR 2000UALA00717

- Difficulty date: November 6, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 22,474 hours, 4,494 cycles
- Engine: Pwa PW4077
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141W8517
- Condition: Cracked
- Location: Fuselage
- Part time: 22,474 hours, 4,494 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246 FORWARD STIFFENERS DAMAGED:TWO CRACKED IN THE RADIUS AT RBL 27.34 & LBL 7.88.  TWO BUCKLED IN THE FREE FLANGE AT RBL 7.88 AND LBL 26.06. SUPPLEMENTAL DATA UPDATE, REPLACED STIFFENERS PER SRM 53-10-51.
